# SDR UPS08854030

- Difficulty date: November 6, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,706 hours, 27,558 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING OUTBOARD AILERON UPPER SURFACE AT STA XA685 HAS EXTERNAL DOUBLER SURVEY DOES NOT MEET SRM REQUIREMENTS.  REPAIRED AS PER UPS EO DC8 5720 31284 A.
